Exploring projective norm graphs

Bayer, T and Mészáros, T and Rónyai, Lajos and Szabó, T (2019) Exploring projective norm graphs. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 88 (3). pp. 437-441. ISSN 0862-9544


Download (255kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 10 Jan 2020 08:45
Last Modified: 17 Nov 2021 14:00
URI: https://eprints.sztaki.hu/id/eprint/9875

Update Item Update Item